# SDR AALA2020072879013

- Difficulty date: July 26, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 27,075 hours, 11,225 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: V3L2228
- Condition: Out Of Adjust
- Location: Speed Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL UPON ENGAGING TOGO AUTOTHROTTLES DISENGAGED AND TAKE OFF CONFIGURATION WARNING SOUNDED, REJECTED  TAKE OFF AT APPROXIMATELY 45 / KNOTS. MAINTENANCE DETERINED THAT THE SPEED BRAKE TAKEOFF WARNING SWITCH WAS NOT ENGAGING UNTIL HANDLE WAS ALL THE WAY DOWN FLAT AGAINST STOP. ADJUSTED SWITCH AND ACCOMPLISHED A SATISFACTORYOPERATIONAL CHECK PER AMM 31-51-03.(AALA202007279013) ITHE LEFT AOA SENSOR WAS VERTICAL 180 DEGREES AND THE RIGHT AOA SENSOR WAS HORIZONTAL 90 DEGREES. REPLACED THE LEFT HAND (AALA20200729042) AND RIGHT HAND  (AALA20200729043) ANGLE OF ATTACK SENORS PER AMM 34-21-05. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
